Fragility of arbitrage and bubbles in local martingale diffusion models
Paolo Guasoni () and
Miklós Rásonyi
Finance and Stochastics, 2015, vol. 19, issue 2, 215-231
Abstract:
For any positive diffusion with minimal regularity, there exists a semimartingale with uniformly close paths that is a martingale under an equivalent probability. As a result, in models of asset prices based on such diffusions, arbitrage and bubbles alike disappear under proportional transaction costs or under small model mis-specifications. Thus, local martingale diffusion models of arbitrage and bubbles are not robust to small trading and monitoring frictions. Copyright Springer-Verlag Berlin Heidelberg 2015
Keywords: Arbitrage; Bubbles; Transaction costs; Local martingales; 91G10; 62P05; G12 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-015-0256-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:19:y:2015:i:2:p:215-231
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
DOI: 10.1007/s00780-015-0256-0
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().